8 doctors weighed in:
I no longer see the psych who reccomended the neurologist.He said I look sedated. Do you think he took into account i'm on strong pain meds?
8 doctors weighed in

Dr. Pamela Pappas
Psychiatry
5 doctors agree
In brief: Complications
I read your comment to my colleague sharing further about your medications.
It sounds like you have a very complex problem that might be best addressed by a pain managment physician. Someone to guide the use of your pain medicines, especially? A psychiatrist could work collaboratively with this physician to address any depression or other concerns, such as potential for addiction, etc.

In brief: Complications
I read your comment to my colleague sharing further about your medications.
It sounds like you have a very complex problem that might be best addressed by a pain managment physician. Someone to guide the use of your pain medicines, especially? A psychiatrist could work collaboratively with this physician to address any depression or other concerns, such as potential for addiction, etc.
Dr. Pamela Pappas
Dr. Pamela Pappas
Thank
Dr. Bac Nguyen
Family Medicine
1 doctor agrees
In brief: Does he know?
Does your psychiatrist know that you are on strong pain killers? Why are are you on them? Why are you being referred to a neurologist? Just for being sedated appearing?--probably not.
I would suggest talking to your psychiatrist adn find out why you are being referred. Communication is so important and too often feels are hurt because we don't communicate. Best of luck to you.

In brief: Does he know?
Does your psychiatrist know that you are on strong pain killers? Why are are you on them? Why are you being referred to a neurologist? Just for being sedated appearing?--probably not.
I would suggest talking to your psychiatrist adn find out why you are being referred. Communication is so important and too often feels are hurt because we don't communicate. Best of luck to you.
Dr. Bac Nguyen
Dr. Bac Nguyen
Thank
1 comment
Dr. James Marx
It sounds to me like the Gabapentin, Baclofen and Xanax are what sedates you. I suggest that you work on some different combinations or doses. I would have expected you to develop tolerence to the Opioids (MS Contin and percocet) pretty fast. These meds expecially the Xanax can contribute to depression sometimes and sedation pretty much always.
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors